# SDR ASOA20140413060

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 24,070 hours, 14,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION,  FUSELAGE SKIN FOUND TO HAVE THREE CRACKS EMINATING FROM A SINGLE RIVET ON FRAME 79 ABOVE STRINGER 6L.  REMOVED DAMAGE AND PERFORMED A BUSHING REPAIR IAW  ETD2014-145-031313 AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
